# SDR KBM2006F00163

- Difficulty date: April 23, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: 0113251
- Condition: Defective
- Location: Hyd Pump
- Part time: 12,040 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING, UNIT HAS SHARP EDGES ON SPLINE, REMOVED AND REPLACED.  (K)
